| Catalog Number |
109.452 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Tissue Damage (2104)
| Date of Event |
05/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.The information provided in this report was based on information given by the dentist in neodent¿s products warranty form.The original complaint was received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a follow-up report will be send.
Event or Problem Description
(b)(4).The dentist reported that 2 months and 20 days after the dental implant was installed in patient¿s mouth, its non- osseointegration was observed.Moreover, the patient presented bone type ii.